# SDR HEER20160813057

- Difficulty date: August 13, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N939PH
- Make and model: Skrsky S92A
- Aircraft serial: 920202
- Aircraft time: 3,780 hours
- Engine: Ge CT78A
- Engine time: 3,780 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Part serial: 5273
- Condition: Malfunctioned
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FIRE LIGHT AND WOULD NOT TEST.  REPLACED FLAME DETECTOR NR 1 ENGINE OUTBOARD.  FUNCTIONAL TESTED GOOD.
